Sh:605

Bib entry
@article{Sh:605,
 author = {Shelah, Saharon and Truss, John Kenneth},
 title = {{On distinguishing quotients of symmetric groups}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {97},
 number = {1-3},
 year = {1999},
 pages = {47--83},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(98)00023-2},
 mrclass = {03C60 (20B30)},
 mrnumber = {1682068},
 mrreviewer = {Alexandre Ivanov},
 doi = {10.1016/S0168-0072(98)00023-2},
 note = {\href{https://arxiv.org/abs/math/9805147}{arXiv: math/9805147}},
 arxiv_number = {math/9805147}
}